zbMATH — the first resource for mathematics

Effective solution of the problem of the optimal stability polynomial. (English. Russian original) Zbl 1086.65011
Sb. Math. 196, No. 7, 959-981 (2005); translation from Mat. Sb. 196, No. 7, 27-50 (2005).
The author proposes an effective method for finding the polynomial approximation of the exponential function with order 3 at the origin and deviating from 0 by at most 1 on the longest interval of the real axis \(E=[-L,0],L>0.\) A numerical realization of this method is given.

65D20 Computation of special functions and constants, construction of tables
33B10 Exponential and trigonometric functions
33F05 Numerical approximation and evaluation of special functions
Full Text: DOI